Alert archive / Michigan / Frost Advisories in 2011

Frost Advisory 6, NWS Gaylord, MI

September 6, 201122 counties in Michigan

NWS Gaylord, MI issued this frost advisory at Sep 6, 2011, 3:30 PM EDT for 22 counties in Michigan. It took effect at Sep 7, 2011, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2011, 3:30 PM EDT (19:30 UTC)
In effect from
Sep 7, 2011, 2:00 AM EDT
Expired
Sep 7, 2011, 8:00 AM EDT
In force
6 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2011-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2011-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-60 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WWUS73 KAPX 061930
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
330 PM EDT TUE SEP 6 2011

...FROST AGAIN TONIGHT...

.HIGH PRESSURE OVER THE REGION WILL ONCE AGAIN SET THE STAGE FOR
A CHILLY NIGHT...WITH CLEAR SKIES AND WINDS BECOMING LIGHT. LOW
TEMPERATURES WILL FALL THROUGH THE LOWER AND MIDDLE 30S IN MANY
INTERIOR LOCATIONS OF NORTHERN MICHIGAN...WITH FROST EXPECTED.

MIZ008-015>036-041-042-071200-
/O.NEW.KAPX.FR.Y.0006.110907T0600Z-110907T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
330 PM EDT TUE SEP 6 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT WEDNESDAY. 

IMPACTS...

 * SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT 
   UNCOVERED.

HAZARDOUS WEATHER...

 * TEMPERATURES TONIGHT WILL DROP TO BETWEEN 31 AND 36 DEGREES IN
   THE NORMALLY COLDER SPOTS OF INTERIOR NORTHERN MICHIGAN. THIS
   WILL RESULT IN WIDESPREAD FROST DEVELOPMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
952 
WWUS73 KAPX 070247
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1047 PM EDT TUE SEP 6 2011

...FROST AGAIN TONIGHT...

.HIGH PRESSURE OVER THE REGION WILL ONCE AGAIN SET THE STAGE FOR
A CHILLY NIGHT...WITH CLEAR SKIES AND WINDS BECOMING LIGHT. LOW
TEMPERATURES WILL FALL THROUGH THE LOWER AND MIDDLE 30S IN MANY
INTERIOR LOCATIONS OF NORTHERN MICHIGAN...WITH FROST EXPECTED.

MIZ008-015>036-041-042-071100-
/O.CON.KAPX.FR.Y.0006.110907T0600Z-110907T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
1047 PM EDT TUE SEP 6 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
WEDNESDAY. 

IMPACTS...

 * SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT 
   UNCOVERED. 

HAZARDOUS WEATHER...

 * TEMPERATURES TONIGHT WILL DROP TO BETWEEN 31 AND 36 DEGREES 
   IN THE NORMALLY COLDER SPOTS OF INTERIOR NORTHERN MICHIGAN. 
   THIS WILL RESULT IN WIDESPREAD FROST DEVELOPMENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
079 
WWUS73 KAPX 070813
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
413 AM EDT WED SEP 7 2011

...FROST THROUGH DAYBREAK...

.CLEAR SKIES AND LIGHT WINDS HAS RESULTED IN ANOTHER MORNING OF
COLD TEMPERATURES IN THE 30S. THIS HAS RESULTED IN NUMEROUS AREAS
OF FROST AGAIN. 

MIZ008-015>036-041-042-071200-
/O.CON.KAPX.FR.Y.0006.000000T0000Z-110907T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
413 AM EDT WED SEP 7 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

IMPACTS...

 * SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT 
   UNCOVERED. 

HAZARDOUS WEATHER...

 * TEMPERATURES BETWEEN 30 AND 36 DEGREES IN THE NORMALLY COLDER
   SPOTS OF INTERIOR NORTHERN MICHIGAN HAVE PRODUCED NUMEROUS
   AREAS OF FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS IMMINENT OR OCCURRING.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SMD
473 
WWUS73 KAPX 071214
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
814 AM EDT WED SEP 7 2011

MIZ008-015>036-041-042-071315-
/O.EXP.KAPX.FR.Y.0006.000000T0000Z-110907T1200Z/
CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-
LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-
KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-
ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
INCLUDING THE CITIES OF...SAULT STE. MARIE...ST. IGNACE...
PETOSKEY...CHEBOYGAN...ROGERS CITY...CHARLEVOIX...NORTHPORT...
MANCELONA...GAYLORD...ATLANTA...ALPENA...FRANKFORT...
TRAVERSE CITY...KALKASKA...GRAYLING...MIO...HARRISVILLE...
MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...WEST BRANCH...
TAWAS CITY...GLADWIN...STANDISH
814 AM EDT WED SEP 7 2011

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at Sep 6, 3:23 PM EDT, 7 minutes earlier.

Area forecast discussion, Sep 6, 3:23 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
323 PM EDT TUE SEP 6 2011

.SYNOPSIS.../ISSUED AT 323 PM/

HIGH PRESSURE HAS SETTLED OVER THE GREAT LAKES. THE CURRENT HIGH
PRESSURE OVER NORTHERN MICHIGAN WILL DISSIPATE WEDNESDAY...ONLY
TO BE REPLACED BY A NEW CANADIAN HIGH THURSDAY AND FRIDAY. THIS
HIGH WILL REMAIN NORTHWEST OF THE GREAT LAKES.  IN THE
MEANTIME...THE REMNANT LOW PRESSURE OF FORMER TROPICAL DEPRESSION
LEE WILL MEANDER OVER THE OHIO RIVER VALLEY. THIS WILL INCREASE
WINDS FROM THE NORTHEAST THURSDAY. TEMPERATURES WILL SLOWLY CREEP
UPWARD...AND BY THURSDAY HIGHS WILL RETURN TO NEAR NORMAL FOR
EARLY SEPTEMBER. NO RAIN IS EXPECTED...THROUGH AT LEAST SUNDAY.

HALBLAUB/LOCKER

&&

.SHORT TERM.../ISSUED AT 323 PM/...TONIGHT

LARGE SURFACE HIGH PRESSURE REMAINS CENTERED OVER THE NORTHERN LAKES
THIS AFTERNOON...BRINGING WITH IT CRYSTAL CLEAR SKIES ACROSS THE
NORTH WOODS. WELL DEFINED MID LEVEL VORT CENTER SPINNING ITS INTO
NORTHERN LAKE MICHIGAN...BUT AS EVIDENCED BY LACK OF CLOUD COVER
(NOT TO MENTION BONE DRY 900MB AND ABOVE LAYER ON LOCAL 12Z
SOUNDING)...SIMPLY NO MOISTURE FOR THIS FEATURE TO ACT UPON.
TEMPERATURES RESPONDED TO THE SUN-FILLED SKIES...WITH NEARLY ALL
LOCALES INTO THE LOW TO MID 60S. OVERHEAD HIGH PRESSURE AND DRY
CONDITIONS SETTING THE AREA UP FOR ANOTHER COLD NIGHT...AND THIS
REMAINS THE PRIMARY FORECAST CONCERN FOR THE OVERNIGHT HOURS.

TONIGHT...NO CHANGE OF ANY SIGNIFICANCE AS HIGH PRESSURE SIMPLY
STAYS PUT ACROSS THE NORTHERN LAKES. REMNANTS OF WHICH WAS ONCE
TROPICAL STORM LEE WILL CONTINUE TO SLOWLY MOVE NORTH...REACHING
EASTERN KENTUCKY BY WEDNESDAY MORNING. AREA OF HIGH CLOUDS ON THE
NORTHERN PERIPHERY OF THIS SYSTEM WILL SLOWLY ADVANCE NORTH...
PERHAPS CLIPPING SOUTHEAST SECTIONS OF THE AREA OVERNIGHT. PRESSURE
GRADIENT EXPECTED TO REMAIN VERY WEAK TONIGHT...ONCE AGAIN
SUGGESTING WINDS QUICKLY GOING CALM THIS EVENING. GIVEN ABOVE...
SIMPLY CAN FIND NO COMPELLING REASON TO DEVIATE MUCH FROM WHAT
OCCURRED LAST NIGHT...WHICH FEATURED WIDESPREAD LOWS IN THE LOW TO
MID 30S. GIVEN SOMEWHAT WARMER START TO THE EARLY EVENING...DID
NUDGE TEMPERATURES UP A DEGREE OR TWO...BUT STILL PLENTY COLD ENOUGH
FOR A NIGHT OF FROST AWAY FROM THE IMMEDIATE GREAT LAKES SHORELINES.
WILL ONCE AGAIN GO AHEAD AND PULL THE TRIGGER ON ANOTHER FROST
ADVISORY FOR THE ENTIRE AREA LATE TONIGHT. PATCHY FOG ALSO
EXPECTED...ESPECIALLY IN SHELTERED LOW LYING AREAS AND NEAR/OVER
INLAND BODIES OF WATER.

MSB

&&

.LONG TERM.../ISSUED AT 323 PM/...WEDNESDAY AND BEYOND

TROPICAL INTERACTIONS THE NAME OF THE GAME WITH RESPECT TO PATTERN
EVOLUTION OVER THE COMING DAYS.  DEEP TROUGH FORMING OVER THE
EASTERN PACIFIC OCEAN...WITH A FLAT RIDGE ACROSS WESTERN NORTH
AMERICA AND A NARROW TROUGH ACROSS THE EASTERN THIRD OF NORTH
AMERICA.  AN UPPER LOW IS FORMING IN THE BASE OF THE EASTERN TROUGH
WHERE THE REMNANTS OF TROPICAL CYCLONE "LEE" MERGED WITH A SYNOPTIC
SCALE TROUGH...WHILE NOW CATEGORY 3 HURRICANE "KATIA" TRACKS
NORTHWEST TOWARD 30N/70W.  BUILDING WESTERN RIDGE IN RESPONSE TO
DIGGING PACIFIC TROUGH WILL PUSH THE MAIN BELT OF WESTERLIES WELL
INTO CANADA... WHILE CUTOFF EASTERN LOW DRIFTS WESTWARD ACROSS THE
OHIO VALLEY THROUGH MIDWEEK.  "KATIA" LOOKS TO SWEEP PAST THE EAST
COAST...AND WITH JUST ENOUGH OF AN EASTWARD EXTENSION OF THE WESTERN
RIDGE INTO NORTHERN ONTARIO/LAKE SUPERIOR WILL TRY TO KEEP THE UPPER
LOW FROM DRIFTING TOO CLOSE TO THE UPPER GREAT LAKES DURING THE
LATTER HALF OF THIS WEEK.  THAT WILL BE THE MAIN PLAYER IN THE
FORECAST PRETTY MUCH THROUGH THE WEEK.

SHORT RANGE FORECAST (WEDNESDAY/THURSDAY)...AS UPPER LOW LIFTS INTO
KENTUCKY ON WEDNESDAY...DEEP LAYER DEFORMATION ZONE SETS UP ANCHORED
BY A SURFACE RIDGE EXTENDING FROM THE UPPER MIDWEST NORTHEAST ACROSS
LAKE SUPERIOR.  THIS DEFORMATION AXIS WILL DEMARCATE DRIER AIR AND
SUBSIDENCE ACROSS THE UPPER PENINSULA AND NORTHERN LOWER MICHIGAN...
AND DEEPER MOISTURE TRYING TO MAKE INROADS ACROSS CENTRAL AND
SOUTHERN LOWER MICHIGAN.  COMBINATION OF DIURNAL HEATING (AT LEAST
EARLY ON) AND MID/HIGH CLOUDS WILL RESULT IN MORE FILTERED SUN
ACROSS THE FAR SOUTHEAST PORTION OF THE FORECAST AREA WEDNESDAY...
WITH MORE SUN ACROSS EASTERN UPPER AND THE REMAINDER OF NORTHERN
LOWER...WITH A SIMILAR CLEAR NORTH/PARTLY-MOSTLY CLOUDY SOUTHEAST
SKY COVER DISTRIBUTION INTO WEDNESDAY NIGHT.  MAY SEE SOME RADAR
RETURNS TRY TO SNEAK INTO AREAS AROUND SAGINAW BAY WEDNESDAY
AFTERNOON/NIGHT.

THIS SAME SCENARIO LOOKS TO PLAY OUT ON THURSDAY...WITH BETTER
MOISTURE TRYING TO CLIP SOUTHERN PORTIONS OF THE FORECAST AREA AS
FLOW BECOMES MORE CYCLONIC THROUGH A DEEP LAYER...WHILE DRY AIR
HOLDS FAST FARTHER NORTH.  STARTING TO WONDER IF WE'LL EVENTUALLY
NEED A SMALL RAIN CHANCE SOUTH OF M-72.  CURRENT CONSENSUS FORECAST
HOLDS RAIN CHANCES ALONG/SOUTH OF I-96...BUT PROBABILISTIC GUIDANCE
SUGGESTING ODDS AGAINST A COMPLETELY DRY FORECAST THURSDAY/THURSDAY
NIGHT ARE SHRINKING.  BUT ALL WILL DEPEND ON HOW FAR NORTH INTO THE
RIDGE AXIS EXTENDING EASTWARD FROM THE NORTHERN PLAINS WILL THE
UPPER LOW DRIFT.

HIGH TEMPERATURES BOTH WEDNESDAY/THURSDAY MAINLY IN THE 70S.

EXTENDED RANGE FORECAST (FRIDAY THROUGH TUESDAY)...NOT TO BEAT A
DEAD HORSE...BUT THE BATTLE BETWEEN THE WESTERN RIDGE AND THE CUTOFF
LOW WILL CONTINUE HEADING INTO THE WEEKEND.  BY FRIDAY...UPPER LOW
IS EXPECTED TO HAVE PULLED BACK WEST INTO THE LOWER OHIO/MID
MISSISSIPPI VALLEY.  THERE IS A BACKDOOR COLD FRONT/BAROCLINIC ZONE
THAT PRESSES INTO THE UPPER LAKES FROM THE NORTHEAST DURING THE DAY
FRIDAY...WITH A PERSISTENT SURFACE HIGH PRESSURE RIDGE ACROSS
ONTARIO.  STILL LOOKS LIKE A MOSTLY DRY WEEKEND...WILL BE CLOSE
SOUTH OF M-72 FOR A FEW SHOWERS TO WRAP INTO THOSE AREAS (AT LEAST
THROUGH SATURDAY)...BUT NO COMPELLING ENOUGH CHANGES JUST YET TO
WARRANT ADDING IN RAIN CHANCES AT THIS POINT.  HEADING INTO NEXT
WEEK...AMPLIFYING WESTERN RIDGE THREATENS TO SEND ANOTHER ROUND OF
HEIGHT FALLS INTO THE GREAT LAKES AS MAIN WESTERLIES BUCKLE
SOUTHWARD INTO THE NORTHEASTERN QUADRANT OF THE CONUS.  THIS WOULD
SEND A SIGNIFICANT COLD FRONT ACROSS THE GREAT LAKES IN THE MONDAY
TIME FRAME...THOUGH THE DETAILS OF HOW THIS EVOLVES ARE AT THE USUAL
"DAY 6" LEVEL OF UNCERTAINTY.  QUITE POSSIBLE THAT THIS FRONT COMES
THROUGH MAINLY DRY WITHOUT A SIGNIFICANT INFLUX OF LOW LEVEL
MOISTURE.  BUT WILL AT LEAST CARRY A CHANCE FOR SHOWERS ON TUESDAY
AS THE ARRIVAL OF ANOTHER DEEP LAYER COLD AIR MASS INCREASES THE
THREAT FOR LAKE EFFECT/DIURNALLY INDUCED SHOWERS.

JPB

&&

.MARINE.../ISSUED AT 323 PM/

PRESSURE GRADIENT TIGHTENS UP HEADING INTO WEDNESDAY...WITH SURFACE
LOW LIFTING NORTHWARD INTO THE OHIO VALLEY RUNNING INTO PERSISTENT
SURFACE RIDGE AXIS LYING FROM THE UPPER MIDWEST NORTHEAST ACROSS
LAKE SUPERIOR.  SMALL CRAFT ADVISORIES MAY BE NECESSARY BY WEDNESDAY
AFTERNOON/EVENING WITHIN THE NORTHEAST LOWER LAKE HURON NEARSHORE
ZONES.  NORTHEASTERLY SYNOPTIC FLOW WILL PERSIST THROUGH THURSDAY.

JPB

&&

.AVIATION.../ISSUED AT 135 PM/...VALID FOR 18Z TAFS

VFR CONDITIONS ARE EXPECTED TO CONTINUE AT ALL TAF SITES THRU
WEDNESDAY AS HIGH PRESSURE AND DRY AIR REMAIN FIRMLY IN CONTROL.
N/NE WINDS WILL REMAIN AOB 10 KTS THRU THE FORECAST PERIOD.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT WEDNESDAY FOR MIZ008-
     015>036-041-042.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Sep 6, 3:25 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
325 PM EDT TUE SEP 6 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
071800-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
325 PM EDT TUE SEP 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TONIGHT

FROST WILL AFFECT INTERIOR PORTIONS OF EASTERN UPPER AND NORTHERN
LOWER MICHIGAN AGAIN TONIGHT.  SEE ONGOING ADVISORY FOR ADDITIONAL
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JPB

Nearby

Frost Advisories in Michigan, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.